# SDR CA190312001

- Difficulty date: March 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: 47205
- Condition: Sheared
- Location: Nlg
- Component: Landing Gear, Bfgoodrich
- Component part number: 47100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE GEAR PIVOT PIN MIGRATED AND LOCK BOLT MISSING FOUND BY PIC DURING OUTSIDE CHECK.
